# SDR UALA2012072504026

- Difficulty date: July 23, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 77,872 hours, 22,532 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 734 S21-22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED BS 734, STR 21-22L.   CUT-OUT DAMAGE AND FABRICATED AND INSTALLED A REPAIR DOUBLER PER REO G15109, REV B AND EC-RA NR 5331-01613.
